# SDR A6WA201644027

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 31,209 hours, 30,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R35289
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR AFT FITTING INBD FLANGE IS CORRODED AT FS 612.00, LBL9.  REPAIRED CORROSION ON INBD AND OTBD FLANGES ON LBL9 CARGO BEAM AT FS 612, FS 615 IAW EA AWAC-CRJ253-00409, REV-A .
